American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Rafael S. González D’León and Michelle L. Wachs. On the (co)homology of the poset of weighted partitions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gábor Hetyei. The short toric polynomial. Trans. Amer. Math. Soc. 365 (2013) 1441-1468.
Abstract, references, and article information   
View Article: PDF

[3] Brent Everitt and Paul Turner. Bundles of coloured posets and a Leray-Serre spectral sequence for Khovanov homology. Trans. Amer. Math. Soc. 364 (2012) 3137-3158.
Abstract, references, and article information   
View Article: PDF

[4] Anders Björner, Michelle L. Wachs and Volkmar Welker. Poset fiber theorems. Trans. Amer. Math. Soc. 357 (2005) 1877-1899. MR 2115080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John Shareshian. On the shellability of the order complex of the subgroup lattice of a finite group. Trans. Amer. Math. Soc. 353 (2001) 2689-2703. MR 1828468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia